Skip to content
My WebMD Sign In, Sign Up
Remicade
avatar
MrPathfinder posted:
Since going on Remicade the bottoms of my feet have gone numb (about 2 months). My doctor does not know if this could be caused by the drug and I am concerned, my next treatment I am going from a dose of 300 to 500 and this could make my foot problem worse. Has anyone else experienced something like this, if so does it go away?
Reply
 
avatar
spalady69 responded:
I've been on Remicade for a couple of years and the Dr. and I agreed to stop treatment to see if numbness would go away....it didn't and it was too painful going without Remicade so I'll go from 300 to 400 with my next infusion. The numbness has crept up my legs. bummer! I also take Arava daily. The Dr. has added Lyrica to my treatment. It helps some with pain and sleep.
 
avatar
3collies replied to spalady69's response:
I had sharp stinging pains and numbness in my feet and it went away when I stopped taking Arava.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

prednisolone may be more effective than prednisone in some patientsExpert
Rarely I will find a patient who is not getting the response I would expect with prednisone. In those patients, I will sometimes prescribe ... More
Was this Helpful?
34 of 38 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.